Journal article icon

Journal article

Quantum Reed-Muller codes

Abstract:
In a previous study, Gottesman found an infinite set of optimal single-error-correcting quantum codes. This report presents a set of quantum codes of which Gottesman's is a subset. The codes are obtained by combining classical Reed-Muller codes.
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1109/18.771249

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Physics, Atomic and Laser Physics
Role:
Author
Publisher:
IEEE
Journal:
IEEE TRANSACTIONS ON INFORMATION THEORY
Volume:
45
Issue:
5
Pages:
1701-1703
Publication date:
1999-07-05
DOI:
ISSN:
0018-9448
URN:
uuid:cd872581-42e3-4d14-9a86-a2d4a900a13f
Source identifiers:
10935
Local pid:
pubs:10935

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP